Vol. 292, No. 1, 2018

Download this issue
Download this issue For screen
For printing
Recent Issues
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
New characterizations of linear Weingarten spacelike hypersurfaces in the de Sitter space
1–19

Luis J. Alías, Henrique F. de Lima and Fábio R. dos Santos

Cellular structures using $\boldsymbol{U}_q$-tilting modules
21–59

Henning Haahr Andersen, Catharina Stroppel and Daniel Tubbenhauer

Meridional rank and bridge number for a class of links
61–80

Michel Boileau, Yeonhee Jang and Richard Weidmann

Pointwise convergence of almost periodic Fourier series and associated series of dilates
81–101

Christophe Cuny and Michel Weber

The poset of rational cones
103–115

Joseph Gubeladze and Mateusz Michałek

Dual mean Minkowski measures and the Grünbaum conjecture for affine diameters
117–137

Qi Guo and Gabor Toth

Bordered Floer homology of $(2,2n)$-torus link complement
139–176

Jaepil Lee

A Feynman–Kac formula for differential forms on manifolds with boundary and geometric applications
177–201

Levi Lopes de Lima

Ore's theorem on cyclic subfactor planar algebras and beyond
203–221

Sebastien Palcoux

Divisibility of binomial coefficients and generation of alternating groups
223–238

John Shareshian and Russ Woodroofe

On rational points of certain affine hypersurfaces
239–256

Alexander S. Sivatski